An approach for finite strains and rotations of shells of revolution with application to a spherical shell under a uniformly distributed pressure


ERDÖLEN A. , Yükseler R.

JOURNAL OF ELASTOMERS AND PLASTICS, vol.35, no.4, pp.357-365, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1177/009524403038015
  • Journal Name: JOURNAL OF ELASTOMERS AND PLASTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.357-365
  • Keywords: rubber-like shells, finite strains, finite rotations, shell, RUBBER-LIKE SHELLS

Abstract

A theoretical and numerical analysis of rubber-like shells of revolution undergoing finite strains and finite rotations with the application to the problem of a spherical shell subject to a uniformly distributed internal pressure is presented. The comparison of the results corresponding to two different definitions proposed for the reference surface of deformed rubber-like shells, an asymptotical solution, and the membrane solution is presented, as well.